# SDR 2011F00064

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N157SL
- Make and model: Piagio P180
- Aircraft serial: 1116
- Aircraft time: 4,883 hours, 3,680 cycles
- Engine: Pwa PT6A66
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Inoperative
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON APPROACH, RT POWER LEVER 1/2 --3/4 SPLIT, OCCURED BETWEEN 20-30 PERCENT.
